Is internet gambling 'doubly addictive'?

Griffiths, M.D. ORCID: 0000-0001-8880-6524 and Wood, R.T.A., 2005. Is internet gambling 'doubly addictive'? World Online Gambling Law Report, 4 (1), pp. 13-14. ISSN 1477-2922

186291_3959 Griffiths Publisher.pdf

Download (194kB) | Preview
Item Type: Journal article
Publication Title: World Online Gambling Law Report
Creators: Griffiths, M.D. and Wood, R.T.A.
Publisher: Cecile Park Publishing Ltd.
Place of Publication: London
Date: 2005
Volume: 4
Number: 1
ISSN: 1477-2922
Divisions: Schools > School of Social Sciences
Record created by: EPrints Services
Date Added: 09 Oct 2015 11:12
Last Modified: 09 Jun 2017 13:52

Actions (login required)

Edit View Edit View


Views per month over past year


Downloads per month over past year